Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A complex space whose spectrum is not locally compact anywhere


Authors: Sandra Hayes and Jean-Pierre Vigué
Journal: Proc. Amer. Math. Soc. 98 (1986), 271-275
MSC: Primary 32E25; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1986-0854032-2
MathSciNet review: 854032
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a two-dimensional complex space is given with the property that the continuous spectrum of the global holomorphic functions is not locally compact at any point.


References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Dense inverse limit rings, Michigan Math. J. 5 (1958), 169-182. MR 0105034 (21:3780)
  • [2] J. Bingener and U. Storch, Resträume zu analytischen Mengen in Steinschen Räumen, Math. Ann. 210 (1974), 33-53. MR 0367283 (51:3525)
  • [3] O. Forster, Primärzerlegung in Steinschen Algebren, Math. Ann. 154 (1964), 307-329. MR 0165387 (29:2671)
  • [4] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N.J., 1965. MR 0180696 (31:4927)
  • [5] V. Hansen, Some theorems on direct limits of expanding sequences of manifolds, Math. Scand. 29 (1971), 5-36. MR 0319206 (47:7751)
  • [6] B. Kaup, Über Kokerne und Pushouts in der Kategorie der komplex-analytischen Räume, Math. Ann. 189 (1970), 60-76. MR 0273063 (42:7944)
  • [7] B. Kramm, Analytische Struktur in Spektren-ein Zugang über die $ \infty $-dimensionale Holomorphie, J. Funct. Anal. 37 (1980), 249-270. MR 581423 (82a:46051)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E25, 46J15

Retrieve articles in all journals with MSC: 32E25, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0854032-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society